# SDR 2021F00025

- Difficulty date: February 7, 2021
- Submitted: February 10, 2021
- Operation: General aviation
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 5,884 hours, 4,643 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING MASS BALANCE WEIGHTS BELOW TOLERANCE AT LEFT ELEVATOR: ADJUSTABLE WEIGHTS PART NUMBERPE915109-L33 (9 EACH BELOW MINIMUM OF 84G). LEFT ELEVATOR HORN WEIGHT (P/N PE95109-L42 BELOW 1095 GRAMS, LH ELEVATOR INTERNAL MASS BALANCE WEIGHT (P/N PE915109-L40) BELOW 2809 GRAMS, RH ELEVATOR HORN MASS BALANCE WEIGHT (P/N PE915109-L42) BELOW 1095 GRAMS AND RH ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS (9 EACH) (P/N PE915109-L33) BELOW 84 GRAMS. ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.THE LEFT ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11094-615 AND RIGHT ELEVATOR RE-IDENTIFIED TO PART NUMBER  505-11094-616 AS PER SERVICE BULLETIN INSTRUCTIONS.
THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS
